MathSciNet Relay Station
MathSciNet bibliographic data
MR3020100 42B37 (35J47)
Sharp, Ben; Topping, Peter Decay estimates for Rivière's equation, with applications to regularity and compactness. Trans. Amer. Math. Soc. 365 (2013), no. 5, 2317–2339.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement